Briggs’ logarithm of
Časopis pro pěstování mathematiky a fysiky (1886)
- Volume: 015, Issue: 2, page 70-73
- ISSN: 1802-114X
Access Full Article
topHow to cite
topJarolímek, Čeněk. "Brigg. log. $n!$." Časopis pro pěstování mathematiky a fysiky 015.2 (1886): 70-73. <http://eudml.org/doc/25378>.
@article{Jarolímek1886,
author = {Jarolímek, Čeněk},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {2},
pages = {70-73},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Brigg. log. $n!$},
url = {http://eudml.org/doc/25378},
volume = {015},
year = {1886},
}
TY - JOUR
AU - Jarolímek, Čeněk
TI - Brigg. log. $n!$
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1886
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 015
IS - 2
SP - 70
EP - 73
LA - cze
UR - http://eudml.org/doc/25378
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.